# SDR QXEA2015122900664

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 21,258 hours, 22,686 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 8Z6819001
- Part serial: 414QXS
- Condition: Malfunctioned
- Location: Rudder
- Part time: 17,022 hours, 18,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM RUNAWAY AFTER LEVEL OFF AT FL 240 WITH UNCOMMANDED RT RUDDER TRIM ACTIVATION.  ATTEMPTS TO MOVE RUDDER TRIM TO THE LT, RESULTED IN FURTHER RUDDER TRIM TO THE RT.  RUD TRIM ACT CB, F7, LT ESS PULLED IAW THE CHECK LIST COORDINATED FLIGHT MAINTAINED WITH RUDDER PEDALS.  R & R AILERON/RUDDER TRIM CONTROL PANEL, IAW AMM TASK NR 27-13-16-000-801 AND 27-13-16-400-801.  PERFORMED OPS TEST OF THE RUDDER TRIM SYSTEM IAW AMM TASK 27-22-00-710-801 AND OPS TEST OF THE AILERON TRIM SYSTEM IAW AMM TASK NR 27-13-00-710-802.  PRIOR TO REMOVAL OF THE AILERON/RUDDER TRIM CONTROL PANEL VERIFIED, SWITCH HAD UNCOMMANDED MOVEMENT TO RT TRIM WHILE HOLDING SWITCH FOR LT TRIM.  PERFOEMED FREEDOM OF MOVEMENT CHECK IAW GPM 9.2.5.  OPS TEST GOOD. FREEDOM OF MOVEMENT CHECK GOOD.  NO FURTHER DEFECTS NOTED.  COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED IAW GPM 9.2, FREEDOM OF MOVEMENT CHECK.  RETURNED TO SERVICE.
